# SDR AALA20050139

- Difficulty date: February 22, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT T2177/22 - AFTER TAKEOFF, THE NUMBER TWO AIR DATA COMPUTER FAULTED.  LANDING GEAR WOULD NOT RETRACT IN POSITION NUMBER TWO.  NUMBER TWO AIR DATA COMPUTER FAILURE.  AUTOTHROTTLE FAILURE AND CABIN PRESSURE REGULATOR NUMBER TWO FAULT.  ACCOMPLISHED BITE ON PROXIMITY DETECTOR PROCESSING UNIT AND FOUND FAULT AND BOX LIGHTS ON WITH FAULT CODES 04, 30 AND 31.  REPLACED PROXIMITY DETECTOR PROCESSING UNIT.  PROXIMITY BITE THEN SHOWED NOSE WHEEL CENTERED SENSOR FAULT.  REPLACED SENSOR 82GB. SYSTEM GROUND CHECKED NORMAL OPERATION.
